Hail, Webb
- When
- April 24, 9:45 PM CST
- Where
- Webb County, Laredo
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 27.550, -99.467
Reported at Loop 20 and Clark.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Apr 24, 8:40 PM CST, 1 hour 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 940 PM CDT SUN APR 24 2005 .UPDATE...STRENGTHENING DYNAMICS ARE WINNING OUT THIS EVENING AND CONVECTION HAS INCREASED OVER THE RIO GRANDE. WILL UPDATE TO RAISE POPS TAPERED FROM HIGH END CHANCE OUT WEST TO SLIGHT CHANCE ALONG THE COAST AS THE BEST INSTABILITY REMAINS OVER THE RIO GRANDE PLAINS. 94 && .PREVIOUS DISCUSSION... .UPDATE...CONVECTION OVER MEXICO IS HAVING A HARD TIME MAKING IT ACROSS THE BORDER AS IT MOVES INTO DRIER...MORE STABLE AIR. 00Z CRP SOUNDING SHOWS ATMOSPHERIC MOISTURE CONTENT INCREASING THROUGHOUT THE COLUMN BUT STRONG CAPPING INVERSION BETWEEN H85 AND H7. MID-LEVEL SHORTWAVE MOVING ACROSS NORTHERN MEXICO MAY BE ABLE TO SUSTAIN SOME ELEVATED THUNDER THIS EVENING ACROSS THE FAR WESTERN COUNTIES BUT WILL REMOVE MENTION OF THIS ACROSS THE REMAINDER OF THE AREA AND WILL LEAN TOWARDS SHOWERS FOR THE REST OF THE NIGHT. FAIRLY DRY PROFILE BELOW H85 WILL MAKE IT A BIT MORE DIFFICULT FOR THIS PRECIP TO REACH THE GROUND WITH SOME EVAPORATION LIKELY...SO DO NOT EXPECT MORE THAN SOME LIGHT SHOWERS ACROSS THE EAST. HAVE LOWERED MIN TEMPS A FEW DEGREES ACROSS THE INLAND COASTAL PLAINS OVERNIGHT WHERE DRY CONDITIONS...LIGHT WINDS AND PARTLY CLOUDY SKIES WILL ALLOW TEMPS TO COOL INTO THE UPPER 50S TO NEAR 60. WILL NOT CHANGE FORECAST FOR TOMORROW AT THIS POINT AS INCREASING MOISTURE AND DYNAMICS WILL LEAD TO BETTER PRECIP CHANCES THROUGH TOMORROW EVENING. SLIGHT RISK CLIPS THE NORTHEAST COUNTIES TOMORROW AND SUSPECT THAT THIS AREA MAY BE ON THE TAIL END OF ANY SYSTEM THAT DOES DEVELOP. && .MARINE...WINDS WILL GENERALLY REMAIN BELOW CAUTION CRITERIA OVERNIGHT ALTHOUGH MAY SEE SLIGHT STRENGTHENING OF THE LLJ PUSH THE GULF WATERS INTO LOW-END SCEC CONDITIONS FOR A PERIOD. WINDS WILL INCREASE ON MONDAY AS GRADIENT TIGHTENS. THIS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS BY THE AFTERNOON. && .AVIATION...ISOLATED CONVECTION ACROSS THE SIERRA MADRE IS EXPECTED TO WEAKEN AS IT PUSHES TWDS LAREDO. HOWEVER...A BRIEF SHRA OR GUSTY WIND MAY OCCUR BY MIDNIGHT NEAR LAREDO. STRATUS WL DEVELOP DURING THE MORNING HOURS ON MON ACROSS MUCH OF THE CWA. CEILINGS WL BE MAINLY RIGHT NEAR THE UPPER LIMIT OF MVFR. MAY SEE A FEW SPRINKLES OR VERY LIGHT SHRAS ACROSS THE ERN AREAS ON MON MORNING. && .PRELIMINARY POINT TEMP/POPS CORPUS CHRISTI 63 85 65 85 62 / 10 20 05 00 00 VICTORIA 56 82 61 85 58 / 10 40 20 00 00 LAREDO 64 93 67 91 65 / 30 20 05 00 00 ALICE 60 89 65 88 61 / 10 20 05 00 00 ROCKPORT 65 80 66 79 63 / 10 30 20 00 00 COTULLA 58 89 61 88 56 / 20 20 05 00 00 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && 94/MJ...UPDATE/MARINE 80/MB...AVIATION/MESO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CDT SUN APR 24 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-241700- ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES- REFUGIO-SAN PATRICIO-VICTORIA- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB- 600 AM CDT SUN APR 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY DURING THE DAY ON MONDAY OVER THE VICTORIA AREA...WITH A STORM OR TWO BECOMING STRONG TO SEVERE OVER THE VICTORIA AREA. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON MONDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JD/GW
The Corpus Christi radar (KCRP), 194 km away, was scanning. The volume nearest the first event began at 03:44 UTC.
1 hail. Local standard time, as filed.
Reported at Loop 20 and Clark.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5447223.